Facebook Pixel


By August 31, 2016 - 8:22pm
Rate This

i have my last period on august 17-20 and on 24th i had sex and taken ipill ..i got my period now and i am suffering from fever ,back pain and also frequent vomitings from yesterday.can i be pregnant ?am afraid of vomitings ..thank you in advance

Add a Comment1 Comments

HERWriter Guide

Hi Ravali133

Thanks for your post.

You may have had an adverse reaction to this medication this time. Or you may have some kind of virus, we cannot say which. If you don't feel better in the next few days, please consult with your doctor. Emergency contraceptives can make some women feel very ill - they should be used for emergencies only, not as a method of birth control. By looking at your previous posts about emergency contraceptive usage, you are using this medication as birth control which is not what it is for. You need to be on regular birth control.


September 1, 2016 - 6:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!